# SDR DL72L981749

- Difficulty date: August 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509DA
- Make and model: Boeing 727232
- Aircraft serial: 21311
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C13913
- Condition: Corroded
- Location: Bs 1055
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AT FS 1055 AND STRINGER 29L WAS FOUND WITH CORROSION RESULTING IN A 2 X 3 CUTOUT TO REMOVE THE DAMAGE.  THE CUTOUT WAS ADJACENT TO TWO OTHER EXISTING SKIN REPAIRS.  ONE OF THE EXISTING REPAIRS WAS REMOVED AND REPLACED WITH A NEW EXTERNAL ALUMINUM DOUBLER TO INCORPORATE PREVIOUS DAMAGES AND TO OVERLAP AN EXISTING REPAIR.  ALL REPAIRS WILL BE REMOVED AT NEXT MV AND A NEW SKIN INSTALLED.
